# SDR 8LFA20171025001

- Difficulty date: October 25, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N556LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14804
- Aircraft time: 1,629 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 109040005103
- Part serial: V72
- Condition: Failed
- Location: Main Rotor
- Part time: 1,629 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A MAINTENANCE FLIGHT, MAIN GEAR BOX CHIP ILLUMINATED. AIRCRAFT RETURNED TO ORIGINAL DEPARTURE WITHOUT FURTHER INCIDENT. MAIN GEARBOX HAD .2 HOURS SINCE REPAIR.
